# SDR AU981690

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75006
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRIOR TO HONING CRANKSHAFT TO 49.02 MM (1.930 INCHES) AND ON NDT INSPECTION, A CRACK OR INCLUSION ORIGINATING FROM A PIT WAS FOUND APPROXIMATELY 50.8 MM (2 INCHES) INSIDE FROM THE END.
